Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Y. Oshima M. Fukushima, and M. Takeda
Title: Dirichlet forms & symmetric Markov processes
Additional book information: deGruyter Studies in Math., vol. 19, Walter de Gruyter, Berlin and Hawthorne, NY, 1994, viii + 392 pp., ISBN 3-11-011626-X, $79.95$

Author: Zhi-Ming Ma and Michael Rockner
Title: Dirichlet forms
Additional book information: Universitext, Springer-Verlag, Berlin and New York, 1992, vi + 209 pp., ISBN 3-540-558480-9, $39.00$

References [Enhancements On Off] (What's this?)

  • E. B. Davies, Heat kernels and spectral theory, Cambridge Tracts in Mathematics, vol. 92, Cambridge University Press, Cambridge, 1990. MR 1103113
  • Masatoshi Fukushima, Dirichlet forms and Markov processes, North-Holland Mathematical Library, vol. 23, North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1980. MR 569058

  • Review Information:

    Reviewer: Daniel W. Stroock
    Affiliation: Massachusetts Institute of Technology
    Journal: Bull. Amer. Math. Soc. 33 (1996), 87-92
    Review copyright: © Copyright 1996 American Mathematical Society